Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196

      [Search Papers] [Print this List]
    1781. Z. Eslami and G. B. Khosrovshahi,
    Classification of some large sets and designs,
    J. Geom. 67(2000), 105-110  [abstract]    MR 2001a:05019
     
    1782. Z. Eslami and G. B. Khosrovshahi,
    A complete classification of 3-(11,4,4) designs with nontrivial automorphism group,
    J. Combin. Des. 8(2000), 419-425  [abstract]    MR 2001e:05020
     
    1783. M. R. Razvan,
    Ljusternik-Schnirelmann theory and Conley index, a noncompact version,
    Asian J. Math. 4(2000), 383-390  [abstract]   
     
    1784. A. Iranmanesh,
    General types of conjugacy classes of GLn(q),
    Far East J. Math. Sci. 2(2000), 93-103  [abstract]   
     
    1785. A. Rahnamai Barghi,
    Nilpotency Property in Table Algebras,
    J. Algebra 226(2000), 875-879  [abstract]    MR 2001d:20015
     
    1786. A. J. W. Hilton, Ch. Eslahchi and P. D. Johnson Jr.,
    Progress on the Hall-Number-Two Problem,
    Australas. J. Combin. 21(2000), 211-236  [abstract]    MR 2000m:05088
     
    1787. A.R. Ashrafi,
    Counting the centralizers of some finite groups,
    Korean J. Comput. Appl. Math. 7(2000), 115-124  [abstract]    MR 2001b:20034
     
    1788. M. Aghaei and M. Ardeshir,
    A bounded translation of intuitionistic propositional logic into basic propositional logic,
    Math. Logic Quart. 46(2000), 199-206  [abstract]    MR 2001e:03020
     
    1789. M. Tousi,
    A note on the dual of Burch's inequality,
    J. Pure Appl. Algebra 149(2000), 101-104  [abstract]    MR 2001c:13026
     
    1790. H. Kharaghani,
    Arrays for orthogonal designs,
    J. Combin. Des. 8(2000), 166-173  [abstract]    MR 2000m:05042
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.